# SDR BAQA088806

- Difficulty date: August 21, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N911TG
- Make and model: Bolkms BK117C1
- Aircraft serial: 7506
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 11213171216
- Condition: Mismanufactured
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOLTS JUST PURCHASED, BUT THE COTTER PINS HOLES ARE DRILLED WRONG, MAKING THE BOLTS UNUSEABLE.  REQUEST WARRANTY CREDIT ON THESE BOLTS.
